# SDR ASOA2013070108552

- Difficulty date: June 18, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 21,877 hours, 20,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEAT REMOVAL PROCESS FOUND SEAT TRACK, RBL 9.0 CORRODED AT FS 400-409+128.  REPAIRED IAW SRM 51-41-02, 51-24-36, 51-40-11 & GREO 601R-53-00-485.  MAJOR REPAIR.
